| Model Number |
GL-122 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, a synthetic absorbable surgical suture was used, the patient complained of pain at the perineal laceration suture site, where broken sutures and wound dehiscence were observed at the perineal laceration site, a wound redness and swelling.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: g3, h6 (annex e).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.